# SDR CALA2023060201734

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 91,632 hours, 35,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004620800
- Condition: Corroded
- Location: Str 31r At Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE STR 31R AT FR68 IS CORRODED. GEN AT HAECO LCQ BY V916884 PER NR 9294466(40466) REMOVED AND REPLACED STRINGER SPLICE AT FR68 STR31R IAW A320 SRM 51-72-911-001. ACMP BY V918284 INSP BY V940824
